# SDR FDEA201101280401

- Difficulty date: January 28, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5397425920200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO LONGITUDINAL PROFILE CRACKED 1" PN A53974259202, FR64 - 65 24" LT OF CTR OF ACFT.  R & R LONGITUDINAL PROFILE FR 64 TO FR65 Y805 IAW SRM 51-72-10, PGS 1-3.
